# SDR NWAA092915652

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 23,749 hours, 8,984 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL AT APPROXIMATELY 130 KNOTS THE AIRCRAFT SUDDENLY YAWED TO THE LEFT.  THE FLIGHT CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE FOUND THE NOSE GEAR STEERING METERING VALVE TO BE THE PROBLEM AND IS IN THE PROCESS OF REPLACING IT AT THE TIME OF THIS WRITING.
